Pacific Journal of Mathematics

Additional note on some Tauberian theorems of O. Szász

C. T. Rajagopal

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 971-975.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000961

Mathematical Reviews number (MathSciNet)
MR0076901

Zentralblatt MATH identifier
0067.29001

Subjects
Primary: 40.0X

Citation

Rajagopal, C. T. Additional note on some Tauberian theorems of O. Szász. Pacific J. Math. 5 (1955), no. 2, 971--975. https://projecteuclid.org/euclid.pjm/1172000961


Export citation

References

  • [1] Amnon Jakimovski, On a Tauberian theorem by O. Szasz, Proc. Amer. Math. Soc, 5 (1954), 67-70.
  • [2] J. Karamata, Stir les theorernes inverses des procedes de sommablit, Actualites Sci. Ind., 450 (1937).
  • [3] C. T. Rajagopal, A note on some Tauberian theorem of O. Szasz, Pacific J. Math., 2 (1952), 377-384.
  • [4] C. T. Rajagopal, A note on generalized Tauberian theorems, Proc. Amer. Math. Soc, 2 (1951), 335-349.
  • [5] C. T. Rajagopal,Theorems on the product of two summability methods lith applications, J. Indian Math. Soc. (New Series), 18 (1954), 89-105.
  • [6] O. Szsz, On a Tauberian theorem for Abel summability, Pacific J. Math., 1 (1951), 117-125.

See also

  • Original: Otto Szász. On a Tauberian theorem for Abel summability. Pacific J. Math., Vol. 1, No. 1 (1951), 117--125.
  • Note 1: C. T. Rajagopal. Note on some Tauberian theorems of O. Szász. Pacific J. Math., Vol. 2, No. 3 (1952), 377--384.